# SDR AALA200802717

- Difficulty date: October 10, 2008
- Submitted: November 25, 2008
- Operation: Air carrier
- Aircraft: N639AA
- Make and model: Boeing 757223
- Aircraft serial: 24597
- Aircraft time: 56,756 hours
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA  EMERGENCY LIGHT AT SEAT 16D INOPERATIVE.  SECURED CONNECTOR PLUG FOR EMERGENCY LIGHT AT SEAT 16D. SYSTEM GROUND CHECKED NORMAL OPERATION. (CLOSED)
